# SDR AALA202405018257

- Difficulty date: April 28, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,793 hours, 4,564 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: E5323140820000
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR CUTOUT AFT LOWER CORNER FITTING AT FR 28 BETWEEN S39R AND S40R. REPLACED CORNER FITTING PER SRM 51-42-11.
